# SDR SWIA202164393

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS BAY STR 26R CORRODED BETWEEN FS333.00 AND FS364.00.     (C-CHECK RO 2/16/2022)    REMOVED AND INSTALLED NEW STR 26R FROM FS333.00 TO FS364.00. REF DWG SH690-31350 REV M AND CRJ-900 SRM 51-42-06-001-001-A01.. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
